MAUDE Adverse Event Report: GLAUKOS CORPORATION ISTENT INFINITE TRABECULAR MICRO-BYPASS SYSTEM; AQUEOUS SHUNT

GLAUKOS CORPORATION ISTENT INFINITE TRABECULAR MICRO-BYPASS SYSTEM; AQUEOUS SHUNT
Model Number IS3-AU
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: h6-(investigation type 5): b13.The device was returned with the injector nested in the thermoform packaging tray, and three (3) stents were returned.The device evaluation was completed, and the injector's trocar was found unseated from the carrier retention finger.The device history record review of the manufacturing lot was performed and there were no non-conformities found to be related to the reported event.A complaint history review was completed.The electronic complaint system was searched for the specified lot#.There was one similar issue reported for this lot #.A review of the device labeling including the risk analysis was completed.The reported issue is adequately captured on the product risk assessment.The ifu adequately provides instructions for stent implantation, precautions, and warnings for the proper use and handling of the device.Based on the device evaluation findings, customer's reported issued was confirmed; however, the root cause of the unseated trocar was not conclusively identified.Mfr# reference: (b)(4).
 
Event or Problem Description
It was initially reported that during attempt to implant the first stent from a trabecular microbypass stent system, the surgeon noticed that the trocar appeared "bent", and the stent remained on the trocar.Per report, the surgeon believed the trocar was "damaged" and used a second device to complete the procedure with no report of patient injury.Through follow-up, the following additional information was received.Per report, the surgeon reported an uneventful procedure and reiterated that a new device used to complete the procedure.Reportedly, the surgeon does not believe there were any preoperative or postoperative factors during device handling that contributed to the event.The report noted that there was no adverse patient impact or intervention required and the event is resolved.The patient status was described as "fine" after the new device was used.

Brand Name
ISTENT INFINITE TRABECULAR MICRO-BYPASS SYSTEM
Common Device Name
AQUEOUS SHUNT
Manufacturer (Section D)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer (Section G)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer Contact
brittany massey
229 avenida fabricante
san clemente, CA 92672
949367960
MDR Report Key25046387
Report Number2032546-2026-00030
Device Sequence Number9643158
Product Code KYF
UDI-Device Identifier00853704002470
UDI-Public01008537040024701032961617270630
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K220032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIS3-AU
Device Lot Number329616
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale